# SDR IPXA1569087

- Difficulty date: August 24, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 19,106 hours, 12,556 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, MAIN CARGO COMPARTMENT BS 1540, RBL 45 OTBD FLANGE OF SEAT TRACK HAS CORROSION.  FABRICATED AND INSTALLED SEAT TRACK SPLICE SECTION FROM STA 1540 TO 1550, RBL 45.
